MathSciNet Relay Station
MathSciNet bibliographic data
MR1808456 35K20 (35P05)
Mierczyński, Janusz The principal spectrum for linear nonautonomous parabolic PDEs of second order: basic properties. Special issue in celebration of Jack K. Hale's 70th birthday, Part 2 (Atlanta, GA/Lisbon, 1998). J. Differential Equations 168 (2000), no. 2, 453–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement